# SDR SWIA201540915

- Difficulty date: March 15, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N885AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7521
- Aircraft time: 30,184 hours, 27,740 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEFT AILERON PANEL 599AB CHAFED, C-CHECK RO 3/23/15, REPAIRED LOWER LT AILERON PANEL 599AB CHAFE REF REO.
